# SDR AWXA200301238

- Difficulty date: September 22, 2003
- Submitted: October 14, 2003
- Operation: Air carrier
- Aircraft: N326AW
- Make and model: Boeing 737301
- Aircraft serial: 23258
- Aircraft time: 57,712 hours, 36,775 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 654681282
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-17 CHECK EXFOLIATION CORROSION WAS FOUND ON UPPER AND LOWER SURFACE OF LT AFT OUTBOARD SHEAR WEB BS 986-1016, LBL 38-46, WL 208.  MAINTENANCE REMOVED CORROSION AND FOUND MATERIAL LOSS TO BE OUT OF LIMITS; REMOVED LT AFT OUTBOARD SHEAR WEB BS 986-1016, LBL 38-46, WL 208; FABRICATED A NEW REPLACEMENT SHEAR WEB; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02, PG 38 & 55, FIG 8.
